MathSciNet Relay Station
MathSciNet bibliographic data
MR1397684 (97d:34004) 34A20 (30C15)
Roitman, M.; Yakovenko, S. On the number of zeros of analytic functions in a neighborhood of a Fuchsian singular point with real spectrum. Math. Res. Lett. 3 (1996), no. 3, 359–371.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement